# SDR USAA990439

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 51,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURIGN CX-6 CHECK, FOUND .125 INCH CRACK IN SKIN AT BS 727A AND S16L.  INSTALLED DOUBLER MADE FROM 2024T3 .100 INCH THICK PER SRM 53-30-3 FIG 1.  (M)
